RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lyubishkin, Viktor Alekseevich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:267
Abstract pages:1711
Full texts:708
References:112

http://www.mathnet.ru/eng/person19651
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/238630

Publications in Math-Net.Ru
1993
1. G. V. Kozlov, V. A. Lyubishkin, “Regularized higher-order traces for a harmonic oscillator”, Differ. Uravn., 29:1 (1993),  61–63  mathnet  mathscinet; Differ. Equ., 29:1 (1993), 51–53
2. V. A. Lyubishkin, V. E. Podolskii, “On the summability of regularized traces of differential operators”, Mat. Zametki, 54:2 (1993),  33–38  mathnet  mathscinet  zmath; Math. Notes, 54:2 (1993), 790–793  isi
3. V. A. Lyubishkin, “A regularized trace of a two-dimensional oscillator”, Mat. Zametki, 53:3 (1993),  156–158  mathnet  mathscinet  zmath; Math. Notes, 53:3 (1993), 354–356  isi
4. G. V. Kozlov, V. A. Lyubishkin, “Regularized traces of singular differential operators”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 4,  6–11  mathnet  mathscinet  zmath
1991
5. V. A. Lyubishkin, “On the trace formulas of Gel'fand–Levitan and Krein”, Mat. Sb., 182:12 (1991),  1786–1795  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:2 (1993), 531–540  isi
1988
6. V. A. Lyubishkin, I. D. Tsopanov, “Regularized traces of integrodifferential operators”, Mat. Zametki, 43:6 (1988),  786–793  mathnet  mathscinet  zmath; Math. Notes, 43:6 (1988), 454–458  isi
7. V. A. Lyubishkin, “Regularized sums of roots of generalized quasipolynomials”, Mat. Sb. (N.S.), 135(177):4 (1988),  463–471  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:2 (1989), 447–455
1987
8. V. A. Sadovnichii, V. A. Lyubishkin, M. Martinovič, “Finite-dimensional perturbations of discrete operators, and trace formulas”, Dokl. Akad. Nauk SSSR, 293:5 (1987),  1062–1064  mathnet  mathscinet  zmath
9. V. A. Lyubishkin, I. D. Tsopanov, “New trace formulas for operators with a discrete spectrum”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 6,  22–25  mathnet  mathscinet  zmath
1986
10. V. A. Sadovnichii, V. A. Lyubishkin, “Finite-dimensional perturbations of discrete operators and formulas for traces”, Funktsional. Anal. i Prilozhen., 20:3 (1986),  55–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:3 (1986), 214–223  isi
1982
11. V. A. Sadovnichii, V. V. Dubrovskii, V. A. Lyubishkin, “Traces of discrete operators”, Dokl. Akad. Nauk SSSR, 264:4 (1982),  830–832  mathnet  mathscinet  zmath
12. V. A. Lyubishkin, “Regularized traces of the Sturm–Liouville operator on the semiaxis in the case of an infinitely diminishing potential”, Differ. Uravn., 18:2 (1982),  345–346  mathnet  mathscinet  zmath
13. V. A. Sadovnichii, V. A. Lyubishkin, “Some new results of the theory of regularized traces of differential operators”, Differ. Uravn., 18:1 (1982),  109–116  mathnet  mathscinet
1981
14. V. A. Sadovnichii, V. A. Lyubishkin, “Regularized traces of discrete operators”, Dokl. Akad. Nauk SSSR, 261:2 (1981),  290–293  mathnet  mathscinet  zmath
15. V. A. Sadovnichii, V. A. Lyubishkin, “Regularized sums of zeros for a class of entire functions of exponential type”, Dokl. Akad. Nauk SSSR, 256:4 (1981),  794–798  mathnet  mathscinet  zmath
16. V. A. Sadovnichii, V. A. Lyubishkin, “Some questions of the theory of perturbations of linear operators”, Differ. Uravn., 17:10 (1981),  1911–1914  mathnet  mathscinet  zmath
1980
17. V. A. Sadovnichii, V. A. Lyubishkin, Yu. Belabbasi, “On regularized sums of roots of an entire function of a certain class”, Dokl. Akad. Nauk SSSR, 254:6 (1980),  1346–1348  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019